advertisement
Question
Posted by: Pinky | 2013/02/12

Contraception &  Weight

I have been on Yasmin for the last year and a bit and have picked up a great deal of fat and I am battling to lose it with strict diets and exercise. Would the contraception be the problem? And do I need to change the pill in order for me to actually lose the fat. Maybe to a lower level of hormone?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that the Pill is the cause. Yasmin is recommended because of its low rate of water retention and therefore of weight gain.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement